MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ2.5 L; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ2.5 L; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 1960-40-250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Date of Event 08/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient presented with pain and swelling secondary to a fall on (b)(6) 2022.
 
Event or Problem Description
Medical records received: clinic note dated (b)(6) 2022: patient presented with pain and swelling secondary to a fall four months earlier on (b)(6) 2022.Patient reports walking difficulty requiring the use of a cane and a pain level of 5.The knee was aspirated for a pre-operative synovasure test, which returned a positive result.No additional records are included in the note.The patient received a left knee revision to treat pain on (b)(6) 2022.No confirmation of infection.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary :no device associated with this report was received for examination.All available photo evidence were reviewed and does not shows an implant fracture, disassociation or any indicative related to a device nonconformance.Based on the information provided as evidence, a defect or malfunction cannot be established, therefore the allegation is not confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIGMA PS CEM FEM SZ2.5 L
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15289481
Report Number1818910-2022-16559
Device Sequence Number15217444
Product Code JWH
UDI-Device Identifier10603295075035
UDI-Public10603295075035
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1960-40-250
Device Catalogue Number196040250
Device Lot Number9279369
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Supplement Date Received by Manufacturer09/23/2022
10/06/2022
Initial Report FDA Received Date08/24/2022
Supplement Report FDA Received Date09/26/2022
10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC*SIGMA/OV DOME PAT 3 PEG,32; SIG MOD TIB TRAY CEM COCR 2.5; SIGMA STAB XLK INS 2.5 15MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale